# SDR USAA2011040891382

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 35,318 hours, 12,795 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2883
- Condition: Low Pressure
- Location: R1 Door
- Part time: 35,318 hours, 12,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-FLL - EES - R1 DOOR ASSIST BOTTLE PRESSURE IS 1500 PSI.  MAINTENANCE SERVICED R1 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
